MathSciNet Relay Station
MathSciNet bibliographic data
MR2123248 (2005k:82066) 82C22 (60K35)
Berger, Noam; Kenyon, Claire; Mossel, Elchanan; Peres, Yuval Glauber dynamics on trees and hyperbolic graphs. Probab. Theory Related Fields 131 (2005), no. 3, 311–340.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement